# SDR 2024FA0000202

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: General aviation
- Aircraft: N78TJ
- Make and model: Cessna 525
- Aircraft serial: 5250864
- Aircraft time: 1,370 hours, 1,129 cycles
- Engine: Wilint FJ441AP
- Engine time: 1,370 hours, 1,129 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Part number: 04115240
- Condition: Missing
- Location: Trim System
- Component: Block, Cessna
- Component part number: 51152141
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE FROM KSGH, I FLEW THE AIRCRAFT WITHOUT THE USE OF THE AUTOPILOT AND MANUALLY TRIED TO ADJUST THE TRIM, BUT IT WOULD BARELY MOVE, SO I LEFT IT IN PLACE (IN THE TAKEOFF RANGE) AND MANAGED THE CONTROL FORCES BY REDUCING MY SPEED. I AGAIN LANDED UNEVENTFULLY AT KEYE AND MAINTENANCE SUBSEQUENTLY DISCOVERED THE PITCH TRIM CABLES WERE TWISTED SEVERAL TIMES OVER THEMSELVES AND THE NOSE DOWN CABLE WAS JAMMED IN ONE OF THE STOP BLOCKS FOR LIMITING TRAVEL. A PLASTIC GUIDE BUSHING HAD FALLEN OUT OF THE BLOCK AND THE NOSE DOWN CABLE BECAME WEDGED IN THE BLOCK. THE CABLES WERE TWISTED JUST AFT OF THE REAR PRESSURE VESSEL BULKHEAD.  MAINTENANCE UNJAMMED THE NOSE DOWN CABLE AND THEY IMMEDIATELY SPRUNG BACK TO THEIR UNTANGLED POSITION. THEY REPLACED THE PLASTIC BUSHING AND RE-RIGGED THE SYSTEM. THE AIRCRAFT HAD JUST COME OUT OF A DOCUMENT 36 (36 MONTH) INSPECTION BEFORE THE INITIAL TRIP TO GAINESVILLE, FL. THE PITCH TRIM SYSTEM WAS TESTED AND CHECKED, BUT NO FAULTS WERE NOTED AND THE SYSTEM WAS NOT WORKED ON.
